toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author Ruivo, E.L.P.; de Oliveira, P.P.B.; Montalva-Medel, M.; Perrot, K. doi  openurl
  Title Maximum sensitivity to update schedules of elementary cellular automata over infinite configurations Type
  Year (up) 2020 Publication Information and Computation Abbreviated Journal Inf. Comput.  
  Volume 274 Issue SI Pages 104538  
  Abstract Cellular automata are discrete dynamical systems with locally defined behaviour, well known as simple models of complex systems. Classically, their dynamics derive from synchronously iterated rules over finite or infinite configurations; however, since for many natural systems to be modelled, asynchrony seems more plausible, asynchronous iteration of the rules has gained a considerable attention in recent years. One question in this context is how changing the update schedule of rule applications affects the global behaviour of the system. In particular, previous works addressed the notion of maximum sensitivity to changes in the update schemes for finite lattices. Here, we extend the notion to infinite lattices, and classify elementary cellular automata space according to such a property.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0890-5401 ISBN Medium  
  Area Expedition Conference  
  Notes Approved  
  Call Number UAI @ eduardo.moreno @ Serial 1122  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: